MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 91 months after a left total knee replacement procedure, the patient has experienced prosthesis wear and joint laxity.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted aseptic loosening cemented left knee prosthesis and polyethylene wear/failure.Intraoperative findings noted synovitis with pe particles.Significantly loose cemented ps femoral component.Subsided cemented tibial component.Worn pe patella component-well fixed.Medial cavitary distal femoral bone loss was noted.No significant tibial or patella bone loss was encountered.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (2886092) 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm;p (4010919) 200-02-32 - three peg patella 32mm; (3933347) 02-012-41-2020 - logic tibia traptray cem sz 2f/2t.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The revision reported may have been the result of prosthesis wear, femoral loosening, and tibial tray subsidence as stated in the operative notes.The prosthesis wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The aseptic (non-infected) femoral loosening may have been the result of an insufficient bond between the femoral component and the bone and/or patient-related conditions.The tibial tray subsidence may have been the result of poor bone quality, misalignment, a load transfer issue, or any combination of these possibilities.However, the reason for the reported prosthesis wear, femoral loosening, and tibial tray subsidence could not be confirmed as the devices were not returned for evaluation, and images/radiographs were unable to be obtained.H6: corrected investigation clinical codes.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21506430
Report Number1038671-2025-01363
Device Sequence Number19981120
Product Code JWH
UDI-Device Identifier10885862001122
UDI-Public10885862001122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2020
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/21/2025
Date Device Manufactured04/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale